MAUDE Adverse Event Report: ANGIODYNAMICS VORTEX CT PORT ACCESS SYSTEM; SMARTPORT CT

ANGIODYNAMICS VORTEX CT PORT ACCESS SYSTEM; SMARTPORT CT
Catalog Number H787CT80STPAVI1
Medical Device Problem Codes Fracture (1260); Leak/Splash (1354)
Health Effect - Clinical Codes Pain (1994); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the disposable device is not available to be returned to the manufacturer for evaluation.An investigation into the root cause of this incident is currently in progress.The results of the device evaluation will be sent via a follow up medwatch.Complaint reference (b)(4).Device unavailable for return.
 
Event or Problem Description
As reported to angiodynamics on march 22, 2017: when flushing the port, the patient reported experiencing slight pain.It was noted the port catheter had fractured.It was reported the defective device was removed.The patient did not suffer any adverse effect due to this event.It was reported that the disposable device is not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
This complaint file (b)(4) has been canceled in angiodynamics' complaint system.The sales rep had estimated that the reporting account had 8 events, however, upon further investigation, there were only 6 events.Therefore, this complaint is not required.This supplemental medwatch is being filed in order to report this change in status.Complaint reference (b)(4).

Brand Name
VORTEX CT PORT ACCESS SYSTEM
Common Device Name
SMARTPORT CT
Manufacturer (Section D)
ANGIODYNAMICS
one horizon way
manchester GA 31816
MDR Report Key6508022
Report Number1056436-2017-00076
Device Sequence Number1344828
Product Code LJT
UDI-Device IdentifierH787CT80STPAVI1
UDI-PublicH787CT80STPAVI1
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K062414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician Assistant
Device Catalogue NumberH787CT80STPAVI1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Supplement Date Received by Manufacturer03/22/2017
Initial Report FDA Received Date04/20/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1